# SDR ABXA020074

- Difficulty date: August 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,610 hours, 26,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR, LIGHT WENT OUT.  LOUD GRINDING NOISE HEARD ON 2ND ROTATION.
